# SDR SWAA2022103166215

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 56,721 hours, 36,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW EXIT LIGHT LENS CAP FELL OFF. / [01] R&RED AND SECURED R/H OVERWING DOOR HANDLE COVER PER S.I.P.
